On my 8th day on sertraline (Zoloft), my side effects seem to be like a yo-yo and sometimes I feel okay other times I’m extremely exhausted and very low mood and get very anxious and panicky in the mornings. I have recently noticed over the past 3 days though I been having diarrhea? Has anyone had this? And if so how long does it last or is it forever?
Sertraline + Side Effects :(?
Question posted by Bekah1993 on 29 Jan 2022
Last updated on 29 January 2022 by WildcatVet
What you're experiencing is what's called the "roller coaster" effect. Sometimes you feel good and then bad again... mornings are bad and then later it gets a little better. The important thing is that the fact that you're already feeling good some of the time is an indication that the medication is beginning to work. You'll keep getting better and better as the days go by.
Diarrhea is very common and affects about 20% of users. It should resolve on it's own within a few days but you may want to ask your pharmacist for an OTC remedy that's compatible with your sertraline.
- Sertraline uses and safety info
- Sertraline prescribing info & package insert (for Health Professionals)
- Side effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.